# SDR SWAA2022021157556

- Difficulty date: January 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES AT AFT GALLEY AREA ; 2021-576294 / [01] REPLACED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.; [02] REPLACED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.
